Translator Disclaimer
November 2015 An Exceedingly Short Proof that the Harmonic Series Diverges
Richard L. Baker
Missouri J. Math. Sci. 27(1): 95-96 (November 2015). DOI: 10.35834/mjms/1449161372

Abstract

In this short note we give an exceedingly short proof that the harmonic series diverges. The proof is virtually a one-liner.

Citation

Download Citation

Richard L. Baker. "An Exceedingly Short Proof that the Harmonic Series Diverges." Missouri J. Math. Sci. 27 (1) 95 - 96, November 2015. https://doi.org/10.35834/mjms/1449161372

Information

Published: November 2015
First available in Project Euclid: 3 December 2015

zbMATH: 1342.40002
MathSciNet: MR3431120
Digital Object Identifier: 10.35834/mjms/1449161372

Subjects:
Primary: 40A05

Rights: Copyright © 2015 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.27 • No. 1 • November 2015
Back to Top